# SDR AC2A117321

- Difficulty date: September 10, 2007
- Submitted: September 14, 2007
- Operation: Air carrier
- Aircraft: N427GT
- Make and model: Bell 427
- Aircraft serial: 56044
- Aircraft time: 3,098 hours
- Engine: Pwc PW207D
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 427040006107
- Condition: Making Metal
- Location: Main Rotor
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TRANSMISSION CHIP LIGHT ILLUMINATED. 1 VERY SMALL FLAKE AND 1 SMALL HAIR SLIVER ON LT TRANSMISSION CHIP DETECTOR. CHECKED AND CLEANED PLUG, ALSO CHECKED THE OTHER (2) CHIP DETECTORS AND FOUND TO BE CLEAN. PENALTY RAN AIRCRAFT FOR 1 HOUR WITH NO FURTHER CHIP LIGHTS. RECHECKED ALL CHIP PLUGS WITH NO MORE METAL NOTED. AIRCRAFT RELEASED FOR FURTHER FLIGHT.
